# SDR SWAA2020110420870

- Difficulty date: October 5, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R1 DOOR BEAR STRAP AT STA 294.5 STR 8R-STR 9R HAS CRACK INDICATION AT FASTENER HOLE.  CUTOUT DAMAGE AREA AT R1 DOOR BEAR STRAP STA 294.5 STR 8R-STR 9R & INSTALLED SKIN REPAIR, REF B737-7 SRM 53-10-01-2R-6 REPAIR 6.  THIS IS A CATEGORY B REPAIR.
